MAUDE Adverse Event Report: INTEGRA LIFESCIENCES (IRELAND) LIMITED MONITOR ADAPT CABLE, ICP, HP, MERLIN SERIES

INTEGRA LIFESCIENCES (IRELAND) LIMITED MONITOR ADAPT CABLE, ICP, HP, MERLIN SERIES
Model Number ICP39
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
Bedside monitoring cable icp39 not exporting icp values.Switched out the pmiompm1 and the icp39 cables.Problem stays with the icp39 cable.Additional information has been requested.
 
Additional Manufacturer Narrative
Section g 1,2- updated contact office information.Several attempts were made to obtain additional information, however no response was received.Follow-up made: 04may2018: no reponse.Follow-up made: 24 may2018: no reponse.Natus completed their evaluation on 13august2018.Investigation results included the following: complaints history review/ complaint rate.Risk management review.Review of past capas/ capa determination.Results: the customer's complaint "bedside monitoring cable icp39 not exporting icp values" could not be confirmed.The cable was returned for evaluation however it was misplaced at the service center and cannot be located.Dhr review: the lot number for the cable was not reported however, the customer reported the cam02 unit's serial number the dhr review for the monitor found no anomalies related to the customer's complaint.Complaint history review/trend analysis: based on the complaint description a review of complaints was performed using the following key word improper function " in the search criteria.The review encompassed dates jun-2016 through jun-2018.There were zero (o) confirmed complaints during this time.Based on the number of sales (jun-2016 through may2018), 306 units, the incident rate is 0.0%.Risk management review: the cam02 relationship of device characteristics to hazards (table a) identifies the complaint as "control/lnteraction with other devices", with the sequence of events of "improper interaction with bedside monitor." resulting in a hazard of "incorrect diagnosis" (dia-005), harm of "inconvenience to user" and severity of "negligible".Capa: n/a (no capa issued since nov-2016).Root cause: unable to evaluate-device was received, however it was misplaced at the service center and could not be located.This complaint is now deemed closed.

Brand Name
MONITOR ADAPT CABLE, ICP, HP, MERLIN SERIES
Common Device Name
MONITOR ADAPT CABLE, ICP, HP, MERLIN SERIES
Manufacturer (Section D)
INTEGRA LIFESCIENCES (IRELAND) LIMITED
ida business and technology
park
sragh tullamore, offaly
EI 
MDR Report Key7559044
Report Number2023988-2018-00025
Device Sequence Number13511245
Product Code GWM
UDI-Device Identifier10381780039730
UDI-Public10381780039730
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K962928
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 05/31/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberICP39
Device Catalogue NumberICP39
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/30/2018
Supplement Date Received by Manufacturer04/30/2018
Initial Report FDA Received Date05/31/2018
Supplement Report FDA Received Date08/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;